Q. I was not benefited with the medicines for gas problem. Please help me.

Answered by
Dr. Happykumar Kagathara
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 09, 2017

Hi doctor,

I am facing extreme gas problem almost continuously from the last few months. I feel constant uneasiness, bloated feeling, and slight pain sometimes. I have taken a few symptomatic medicine and a few ayurvedic tablets like Liv-52 and Triphala, but no relief at all. Please advice.

#

Hello,

Welcome to icliniq.com.

I can understand your concern for your symptoms.

  • Your symptoms are consistent with indigestion. Indigestion might be due to many reasons such as severe acidity, abnormal intestine movement, constipation, etc.
  • Liv-52 has no role in indigestion problem. You should stop it.
  • Some patients who are prone for acidity might develop acidity following ayurvedic medicine. In this case, you should consider to discontinue Triphala also.
  • As you have already taken symptomatic medications, I would recommend you to undergo a few tests to find out the reason for your symptoms. These tests include upper GI endoscopy, colonoscopy (if you have constipation or upper GI endoscopy is normal), routine blood test and stool routine examination.

The Probable causes:

1. Severe acidity.
2. Abnormal intestinal movements.
3. Constipation.

Investigations to be done:

Basic blood test, stool routine test, and upper GI endoscopy.

Treatment plan:

You can take intestinal digestive enzymes supplements, medications for acidity and medications for constipation (if present) with the consent of your specialist doctor.

Preventive measures:

Avoid oily, spicy, uncooked, partially cooked or unhygienic food, gluten-rich diet and high-fat content in the diet.

Regarding follow up:

For further information consult a surgical gastroenterologist online.---> https://www.icliniq.com/ask-a-doctor-online/surgical-gastroenterologist


Was this answer helpful?

 | 


Related Questions:
Can anxiety and stress cause frequent urination?

I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ...   Read full

Do I need to stop feeding my baby with packaged milk?

Later he was fine for the next 2 days and when I started back Amul milk since yesterday, again the stools are thin ... I think you should do stool routine microscopy...   Read full

Generalized Anxiety Disorder(GAD)

that worsens with life stressors with the occurrence of negative life events ... stress of GAD ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines in India
Two vaccines, Covishield and Covaxin, have been granted emergency use authorization in India. Read about these vaccines'...  Read more»
Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»

Ask your health query to a doctor online?

Ask a Surgical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.